Next Article in Journal
Second Order Expansions for High-Dimension Low-Sample-Size Data Statistics in Random Setting
Next Article in Special Issue
New Applications of the Bernardi Integral Operator
Previous Article in Journal
q-Generalized Linear Operator on Bounded Functions of Complex Order
Previous Article in Special Issue
Hankel Determinants for New Subclasses of Analytic Functions Related to a Shell Shaped Region

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1150

Article: Subordination Implications and Coefficient Estimates for Subclasses of Starlike Functions
Authors: by Nak Eun Cho, Ali Ebadian, Serap Bulut and Ebrahim Analouei Adegani

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop